# SDR AWXA200700458

- Difficulty date: March 10, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147315
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED INTERCOSTAL, BS 400, S26L.  REPLACED INTERCOSTAL, BS 400, S26L IAW B737-300 SRM 51-40-02.
